Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dipship31

Could a rosacea treatment help with red skin during accutane?

Recommended Posts

I was looking at this rosacea product and was just wondering if it could actually help red skin during accutane or if there would be some bad effects from it. Any input would be greatly appreciated!

here

Share this post


Link to post
Share on other sites

The product seems to be a product that just masks the redness (even though it says it does more), so you could use make-up and be just as good. Nothing topical will relieve redness unfortunately during your accutane course. Perhaps you could try an antihistime and/or an NSAID such as aspirin.

Share this post


Link to post
Share on other sites

Just my input, I am on differin and the doctor gave me some samples for the Eucerin Redness Relief system, I put on the nighttime moisturizer and my face is redder than before - I don't think this shade is in a crayola box.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×